# SDR VNAA202302040014

- Difficulty date: March 24, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Track
- Part number: CC67012081
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLAT TRACK LOWER SURFACE 3-2, LH WING SLAT #3


CORROSION ON SLAT TRACK LOWER SURFACE 3-2, LH WING SLAT #3 WAS REPAIRED PER REO 690-57-42-965 REV --
